# SDR SWIA971411

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7863904
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT ENGINE LOST POWER, RPM AND NP FOR MAYBE 5 SECONDS THEN RPM AND TQ SURGED FOR ABOUT 4 MORE SECONDS.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT ENGINE FUEL PUMP AND HMU IAW MM 73-21-00.  OPS AND LEAKS CHECKS GOOD.
